# SDR AALA201808019010

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,028 hours, 30,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLDE BUSTLE PULLED AWAY FROM THE DOOR.  SECURED THE SLIDE BUSTLE IAW AMM 25-62-50. CHECKED OK.
